Psycho-Babble Medication | about biological treatments | Framed
This thread | Show all | Post follow-up | Start new thread | List of forums | Search | FAQ

Re: Effexor withdrawal - very bad news

Posted by Linda on December 28, 1998, at 9:50:48

In reply to Re: Effexor withdrawal - very bad news, posted by jj on November 4, 1998, at 13:26:07

> Effexor withdrawal? My daughter is bi-polar. She takes 100mg a day (am only). If she forgets to take her med, she has a bad headache, stomach ache, dizzy, and feels awful. We keep some medicine at school so if she forgets, then she has her med at school.
> Old-lady? I now have week containers for am and pm. Still I forget if I have taken it--I think the drugs have slowed my thinking/remembering.
> Hang in there. JJ

I had been taking Prozac for 2 years to no avail...could see nor feel any
improvement. My Dr. put me on Effexor.... and HOOBOY
It effects-her!...I felt awful on it. Lethargic with constant headaches…. But worse than that...when I went off of It.I now have terrible night sweats/restlessness, and pins and needles when I walk. I have gotten so bad, I can't function. Anyone else
having similar withdrawal reactions? This is terrible!





Post a new follow-up

Your message only Include above post

Notify the administrators

They will then review this post with the posting guidelines in mind.

To contact them about something other than this post, please use this form instead.


Start a new thread

Google www
Search options and examples
[amazon] for

This thread | Show all | Post follow-up | Start new thread | FAQ
Psycho-Babble Medication | Framed

poster:Linda thread:1016